# SDR DALA2022092106238

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 98,622 hours, 13,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 2R, CORRECTIVE ACTION: TIGHTENED 2L DOOR ARMING LEVER IAW B767 AMM 52-11. CHKS NML. (2417533)
